RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2012, Number 3, Pages 17–23 (Mi ivm8441)  

This article is cited in 5 scientific papers (total in 5 papers)

Distribution of points of one-dimensional quasilattices with respect to a variable module

V. V. Krasil'shchikova, A. V. Shutovb

a Chair of Engineering-technological Disciplines and Service, Vladimir Branch of Russian University of Cooperation, Vladimir, Russia
b Chair of Information Science and Computer Engineering, Vladimir State University of Liberal Arts, Vladimir, Russia

Abstract: We consider one-dimensional quasiperiodic Fibonacci tilings. Namely, we study sets of vertices of these tilings that represent one-dimensional quasilattices defined on the base of a parameterization by rotations of a circle, and the distribution of points of quasilattices with respect to a variable module. We show that the distribution with respect to some modules is not uniform. We describe the distribution function and its integral representation, and estimate the remainder in the problem of the distribution of points of a quasilattice for corresponding modules.

Keywords: one-dimensional quasilattice, Fibonacci tilings, distribution function.

Full text: PDF file (186 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2012, 56:3, 14–19

Bibliographic databases:

UDC: 511.43
Received: 17.03.2011

Citation: V. V. Krasil'shchikov, A. V. Shutov, “Distribution of points of one-dimensional quasilattices with respect to a variable module”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, no. 3, 17–23; Russian Math. (Iz. VUZ), 56:3 (2012), 14–19

Citation in format AMSBIB
\Bibitem{KraShu12}
\by V.~V.~Krasil'shchikov, A.~V.~Shutov
\paper Distribution of points of one-dimensional quasilattices with respect to a~variable module
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2012
\issue 3
\pages 17--23
\mathnet{http://mi.mathnet.ru/ivm8441}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3076514}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2012
\vol 56
\issue 3
\pages 14--19
\crossref{https://doi.org/10.3103/S1066369X12030036}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84862697342}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8441
  • http://mi.mathnet.ru/eng/ivm/y2012/i3/p17

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shutov, “Trigonometricheskie summy nad odnomernymi kvazireshetkami”, Chebyshevskii sb., 13:2 (2012), 136–148  mathnet
    2. A. V. Shutov, “Mnogomernye obobscheniya summ drobnykh dolei i ikh teoretiko-chislovye prilozheniya”, Chebyshevskii sb., 14:1 (2013), 104–118  mathnet
    3. A. V. Shutov, “Trigonometric Sums over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 97:5 (2015), 791–802  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. A. Zhukova, A. V. Shutov, “Binarnaya additivnaya zadacha s chislami spetsialnogo vida”, Chebyshevskii sb., 16:3 (2015), 246–275  mathnet  elib
    5. A. V. Shutov, “Trigonometric Integrals over One-Dimensional Quasilattices of Arbitrary Codimension”, Math. Notes, 99:4 (2016), 590–597  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:148
    Full text:36
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020